Items where Author is "Hudson, RL"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 8.

Journal article

HUDSON, R.L. and PULMANNOVA, S., 2005. Double product integrals and enriquez quantisation of Lie bialgebras II: The quantum Yang-Baxter equation. Letters in Mathematical Physics, 72 (3), pp. 211-224. ISSN 0377-9017

HUDSON, R.L., 2005. Ito calculus and quantisation of Lie bialgebras. Annales de l Institut Henri Poincare-Probabilites et Statistiques, 41 (3), pp. 375-390. ISSN 0246-0203

HUDSON, R.L. and PULMANNOVA, S., 2004. Double product integrals and Enriquez quantization of Lie bialgebras I: The quasitriangular identities. Journal of Mathematical Physics, 45 (5), pp. 2090-2105. ISSN 0022-2488

HUDSON, R.L., 2004. Measurements of entanglement and a quantum de Finetti theorem. International Journal of Theoretical Physics, 43, pp. 1841-1847. ISSN 0020-7748

HUDSON, R.L., 2003. An introduction to quantum stochastic calculus and some of its applications. Quantum Probability Communications, pp. 221-271. ISSN 0302-9743

HUDSON, R.L., 2002. Calculus in enveloping algebras. Journal of the London Mathematical Society-Second Series, 65, pp. 361-380. ISSN 0024-6107

ATTAL, S. and HUDSON, R.L., 2000. Series of iterated quantum stochastic integrals. Seminarie de Probabilites XXXIV, 1729, pp. 157-170. ISSN 0075-8434

Conference contribution

HUDSON, R.L., 2003. Multiplicative properties of double stochastic product integrals. In: Proceedings of Quantum Probability and Infinite Dimensional Analysis.

This list was generated on Mon Jun 17 15:49:10 2019 UTC.